# SDR IPXA2016051403326

- Difficulty date: May 4, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F537153020090
- Condition: Cracked
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, INTERCOSTAL CRACKED AT FRAME 85-86, 35L.  R & R INTERCOSTAL IAW SRM 51-40-21.
